Our partner

It is currently Mon Oct 26, 2020 9:45 am

News News of Medication

Site map of Medication » Forum : Medication

Medication message board, open discussion, and online support
Forum rules
We are not professionals on this site, nor are any of the members. Always consult with your physician or other doctor about any type of medications.

Clomipramine Causing The Shakes?

I have been taking 125mg of Clomipramine for a couple of weeks and notice my hands seem to shake. I was wondering if anyone has been taking it or another TCA antidepressant and has had the shakes? It's really annoying. It could be coffee that's making it worse. Going to have to stop drinking it and or lower the Clomipramine dose.
thanks.
Read more : Clomipramine Causing The Shakes? | Views : 962 | Replies : 2


anyone else use Fluvoxamine?

My doctor prescribed me Fluvoxamine(100mg) a long time ago and ive been taking it ever since, i don't think its been working at all honestly, it was prescribed to treat social anxiety, OCD, and my depression, but i still have all 3 the same as i did, has anyone else ever had this issue with this medication, what do i do? i feel to awkward to ask to get my dosage upped ...
Read more : anyone else use Fluvoxamine? | Views : 1213 | Replies : 0


I don't want to take antidepressants anymore.

For the last 5 years I have been on 50mg of Sertraline for mainly anxiety. Whilst they have done really well to ease my anxiety, all that seems to have happened is it has simply swapped from anxiety to depression.

I read in so many places that AD's should only be a temporary thing and in my mind 5 years is coming up to longer than I want to be taking them now. Thing is ...
Read more : I don't want to take antidepressants anymore. | Views : 1665 | Replies : 2


Is here any risk for intteractions?

Hello everyone, I'm new here!

I have prescribed many medications, for the psych;
-Venlafaxine 375 mg
-Haloperidol 3 mg
-Pregabaline 225 mg
-Clonazepam 2 mg
-Alimemazine 120 mg
-Zopiclone 7,5 mg

Now I ordered some healthy-supplements and wonder if there is any risk for serotonin syndrome. The supplements is;
GABA 500 mg
5-HTP 100 mg
L-tryptophan 500 mg
Melatonin 3 mg
Read more : Is here any risk for intteractions? | Views : 1058 | Replies : 1


Anyone have experience with Compassionate Use?

I participated in a clinical trial 2 yrs ago. In decades, this was the only medication I used that had a highly positive effect on my Major Depressive Disorder. The drug in question was submitted to the FDA for final approval 2 months ago and was placed on the Compassionate Use list.

Saw my psychiatrist today and asked her to request early access to the drug. She knows nothing about 'Compassionate Use' or FDA procedures ...
Read more : Anyone have experience with Compassionate Use? | Views : 1175 | Replies : 0


Prozac and Wellbutrin drove me crazy...what next?

About me: hypothyroid which doesn’t help mental state/moods. Diagnosed with persistent depressive disorder and generalized anxiety disorder in 2012, though I was experiencing symptoms a few years before that. Highly probable BPD.

I’ve tried two major classes of meds, SSRIs and NDRIs, and had bad reactions to both; one made me manic and overweight, the other made me paranoid. I really want to regulate my moods with medication and I'm not sure what to try ...
Read more : Prozac and Wellbutrin drove me crazy...what next? | Views : 1714 | Replies : 3


Saphris Question

Hello,

This is my first post on here. I have been on many anti-depressants over the years with not much results. I have been on Trintellix(20 mg.) for almost 7 months & before that Fetzima(120 mg) for almost a year. These meds have worked the best for me so far. The only other anti-depressant that I had success with years ago was lexapro but that seemed to stop working. Anyway I am maxed out on ...
Read more : Saphris Question | Views : 1270 | Replies : 2


Moving from 50mg of Sertraline to 100mg (advice needed)

I have been on 50mg or Sertraline for 4 years now and all seemed to be going okay, however with that said I was also smoking cannabis during that time. I quit Cannabis 1.5 months ago and after a month I suddenly started to creep back into real anxious mode. I then decided to move up to 100mg of Sertraline but after a week I was feeling awful and guilty all the time with racing ...
Read more : Moving from 50mg of Sertraline to 100mg (advice needed) | Views : 1956 | Replies : 2


Can antidepressants speed up your recovery process?

I had a nervous breakdown over the summer and I'm still recovering. I'm a lot better, but still deal with anxiety, panic attacks, nervousness, and depression. I feel pretty low just because of the situation, apart from the underlying issues.

I go to therapy, but didn't want to take medication for fear of it getting in the way of it. But can antidepressants a) help speed up your recovery, and b) help you deal with ...
Read more : Can antidepressants speed up your recovery process? | Views : 1319 | Replies : 0


Can antidepressants interfere with psychotherapy in any way?

I have been going to talk therapy since October 2017 after experiencing a nervous breakdown a few months prior. I'm emotionally and physically depleted (though a bit better), but still experience weekly panic attacks and unstable mood -- between swings of depression and anxiety/panic, crying spells etc.

Therapy has been extremely helpful and it's been very relieving. However, on a physical and mental level I am fatigued with all these symptoms.

I want to try ...
Read more : Can antidepressants interfere with psychotherapy in any way? | Views : 1587 | Replies : 4


 

Login  •  Register


Statistics

Total posts 2152943 • Total topics 181336 • Total members 204842